Advances in Pure Mathematics

Vol.5 No.9(2015), Paper ID 57755, 7 pages

DOI:10.4236/apm.2015.59048

 

A Remark on the Uniform Convergence of Some Sequences of Functions

 

Guy Degla

 

Institut de Mathematiques et de Sciences Physiques (IMSP), Porto-Novo, Benin
International Centre for Theoretical Physics (ICTP), Trieste, Italy

 

Copyright © 2015 Guy Degla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Degla, G. (2015) A Remark on the Uniform Convergence of Some Sequences of Functions. Advances in Pure Mathematics, 5, 527-533. doi: 10.4236/apm.2015.59048.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.